# SDR PLGA980218C

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743BA
- Make and model: Saab SF340A
- Aircraft serial: 340A093
- System (JASC): 2613 · Overheat Detection
- Part: Connector
- Condition: Water Contam
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOS - FLT 4319 - AFTER TAKEOFF, THE RIGHT ENGINE TAIL PIPE HOT LIGHT ILLUMINATED.  CREW FOLLOWED PROCEDURES AND LIGHT EXTINGUISHED.  AIRCRAFT RETURNED TO BOS AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND WATER IN DETECTOR CONNECTOR.  UNIT WAS CLEANED AND SYSTEM TESTED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
